MAUDE Adverse Event Report: CVRX, INC. BAROSTIM NEO2; CAROTID SINUS LEAD

CVRX, INC. BAROSTIM NEO2; CAROTID SINUS LEAD
Model Number 1036
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nerve Damage (1979); Pain (1994); Numbness (2415); Swelling/ Edema (4577)
Date of Event 12/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
While analysis was unable to be performed as the device was not returned, per the opinion of the physician, the root cause of the event was nerve manipulation that occurred during the implant procedure.The device history and sterilization record for this device serial number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.Cvrx id# (b)(4).
 
Event or Problem Description
A barostim system was implanted on (b)(6) 2025.Since implant, the patient experienced right facial drooping, numbness and swelling in the right face and neck, and pain in their head, neck, and throat.The physician stated a neck nerve was manipulated during the implant procedure, drooping may resolve in 6-12 months, and no intervention was planned for the drooping.
 
Event or Problem Description
A barostim system was implanted on 18-dec-2025.Since implant, the patient experienced right facial drooping, numbness and swelling in the right face and neck, and pain in their head, neck, and throat.The physician stated a neck nerve was manipulated during the implant procedure, drooping may resolve in 6-12 months, and no intervention was planned for the drooping.As of (b)(6) 2026, the nerve damage was slightly improved, and a follow-up appointment was scheduled for (b)(6) 2026.
 
Event or Problem Description
A barostim system was implanted on (b)(6) 2025.Since implant, the patient experienced right facial drooping, numbness and swelling in the right face and neck, voice changes, and pain in their head, neck, and throat.The physician stated a neck nerve was manipulated during the implant procedure, drooping may resolve in 6-12 months, and no intervention was planned for the drooping.As of (b)(6) 2026, the nerve damage was slightly improved.A follow-up appointment occurred on (b)(6) 2026, and the voice changes resolved with barostim programming adjustment.
 
Additional Manufacturer Narrative
Updated fields: b4, b5, g3, g6, h2, h11.Cvrx id# (b)(4).
 
Additional Manufacturer Narrative
Updated fields: b4, b5, g3, g6, h2, h11.Cvrx id# (b)(4).

Brand Name
BAROSTIM NEO2
Common Device Name
CAROTID SINUS LEAD
Manufacturer (Section D)
CVRX, INC.
9201 west broadway avenue
suite 650
minneapolis 55445
Manufacturer (Section G)
CVRX, INC.
9201 west broadway avenue
suite 650
minneapolis 55445
Manufacturer Contact
sarah hicks
9201 west broadway avenue
suite 650
minneapolis 55445
MDR Report Key24626241
Report Number3007972010-2026-00029
Device Sequence Number9068638
Product Code DSR
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P180050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1036
Device Catalogue Number100063-212
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer04/15/2026
06/04/2026
07/10/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date05/06/2026
06/29/2026
07/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age65 YR
Patient SexFemale